# SDR SWAA2025040702539

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500G AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT 2025-172041<[01] REPLACED CLIP LOCATED BS500G AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED CLIP LOCATED BS500G AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.
